# SDR SWAA2022111660600

- Difficulty date: October 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 271 APROX AT LT WING.   REPLACED THE ANGLE TRAILING EDGE LOCATED ORSS 271 APROX AT LT WING IAW B737-700 SRM-51-10-02 ITEM 9 AND SRM 51-40-02.
